# SDR SIMA2019102315009

- Difficulty date: September 15, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,582 hours, 32,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON THE AIRCRAFT SIDE OF THE #8 EMERGENCY LIGHT STRIP CONNECTOR.-C/A-COMPLETE:REMOVED AND REPLACED AIRCRAFT SIDE WIRE CONNECTOR AT EMERGENCY LIGHT STRIP #8 IAW EMB 145 SWPM 20-50-00. EASI# 102
